Hey I posted this on Kimmie's sight too, but I have been researching Vitex online. I found somethings saying if the dose is too high you can experience spotting...have you been taking it since you started ttc? I was just wondering since that is when you said the spotting started, when you started ttc right? Try lowering your dose. Also if you want info type in Vitex side effects in google and/or vitex spotting. God bless and baby dust!!!! =D
Thanks for the info. I will look into it. I started taking Vitex in my 2nd cycle of TTC. I take about 25-50 drops per day. I am going to cut back now b/c it seems to be in my system good. I don't think that's what is causing the spotting b/c I had it the worst (6 days!!!) during my first cycle and I was not taking it then. Thanks again though, I have had a hard time finding out any negative things about Vitex. Most everything I read about it is positive. By the way, my e-mail account has been totally messed up so yahoo has not been letting me post lately. I have been following what's going on with you and I'm so sorry AF showed up. It sounds like you may be experiencing some weird spotting stuff too, huh? Hopefully this will all pass and we'll both get our BFPs very, very soon.!
not sure how many mgs. I just follow the package instructions. I get mine from red moon herbs, which I understand to be very reputable. I've heard that tincture form is best, but I've read of some women who have had success with the tablets too. I'll keep with the tincture just b/c I know it works for me.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.